MathSciNet Relay Station
MathSciNet bibliographic data
MR314059 (47 #2611) 57B10
Levitt, Norman Poincaré duality cobordism. Ann. of Math. (2) 96 (1972), 211–244.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement